Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hair loss persisting after hair transplant. Started with mintop solution. Will the hair grow back?

Hi i am a 33 yr old male. I had a hair transplant 9 months back a mega session 3000 grafts DHI not strip method. I was not completely bald before i did the transplant . My hair line was receding so i had done hair transplant to fill that area. I am not happy with the result. The first few months i could see lil hair growth after that my hair started falling. I am still bald in the front and my temple area is also slightly bald. I consulted the doc and he is asking me to apply mintop 10 solution. I have been applying it for the past two weeks and my hair fall is still there. Please do suggest what i should do. Does your hair fall after applying mintop 10. My doc was saying your fallen hairs r in resting stage they will grow back. Pls do guide me in what i should do next. Thank you.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Hello Binu,
Sorry to hear about your bad experience with transplant. Hair transplants when performed properly give amazingly good results that are permanent. By nine months you should have experienced 80% growth of your transplanted hair. Although transplanted hair keep maturing, the growth phase is almost over by one year. The resting phase of transplanted hair is approx. 3 months.

Loss of existing hair can occur if transplant is not performed correctly. This could be either due to direct injury to hair root during implantation or due to 'shock loss'. Both are preventable. As of now, I would suggest you to keep using minoxidil 10% solution (the effect is evident only after 3-4 months of use) and keep in touch with your doctor.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor